Follow Us
https://www.thebody.com/author/eric-daar

Eric Daar, M.D.

Latest by Eric Daar, M.D.

Q&A: Ask the Experts

Unexplained Chronic Diarrhea - Start Treatment?

I developed diarrhea after a round of antibiotics for a pulled tooth in August. After this, I tested for HIV and found out I was positive - 405 Tcount and 2,900 VL. The diarrhea has continued now for three and a half months. My doctor has suggested t...

Q&A: Ask the Experts

Truvada itching?

I recently started a treatment of Truvada and Sustiva. It has been 2.5 weeks now and over a period of the last several days I have noticed progressive itching over my body culminating in almost unbearable episodes of itching on my back arms chest etc...

Q&A: Ask the Experts

High RPR after continued Syphilis Treatement

My friend was diagnosed with Syphilis and as HIV positive in 2001. Initial efforts to treat the Syphilis included Penicillin shots and oral penicillin - neither produced a 4-fold decline in the RPR. I don't know what the original RPR number was but ...

Q&A: Ask the Experts

Rectal Ulcers

Greetings. Six months ago I developed some rectal ulcers. A colonoscopy was performed and although the biopsy didn't show any STDs or cancerous cells, the ulcers are still there after several months. A treatment against herpes was started with no suc...

Q&A: Ask the Experts

itching and wrist rash

I have been HIV+ for about two years ago. I started meds(Truvada & Sustiva) about 1 year ago and have had no real side effects. Just in the past couple of months, both my left and right wrist itch a lot. If I scratch it, it makes it worse and then I ...